| Model Number |
DDBB1D1 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited oversensing.Electromagnetic interference (emi) and noise was also ob served.The implantable cardioverter defibrillator (icd) and the rv lead remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited oversensing and triggered a lead integrity alert (lia) due to high rate non-sustained episodes and sensing integrity counter (sic).Electromagnetic interference (emi) and noise was also observed.The implantable cardioverter defibrillator (icd) and the rv lead remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited oversensing and triggered a lead integrity alert (lia) due to high rate non-sustained episodes and sensing integrity counter (sic).Electromagnetic interference (emi) and noise was also observed.It was noted that the patient was having surgery near the device site.The implantable cardioverter defibrillator (icd) and the rv lead remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative